I am a 17 year old male, and Ive been on Vyvanse for a few years now. For about 2 or 3 months, I stopped taking the drug. I recently just started up on it again, and I noticed some... very noticeable shrinkage. Since I was on the drug consistently for so long, I guess I never noticed what was normal and what wasn't. But now I realized that it makes some very unwanted changes in size "down there" when I'm on it. It also reduces my sex drive. Sometimes it can be difficult to become erect, especially in the 'peak' hours when the drug is working full force. Is this a temporary change just because I started back up on it again after a long hiatus? Or will this happen as long as I keep taking it?
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Dec 2009 • 1 answer
Updated 2 May 2011 • 2 answers
Updated 8 Apr 2018 • 6 answers
Updated 11 Apr 2013 • 2 answers
Updated 6 Jun 2015 • 1 answer